# SDR GTIA20120402394

- Difficulty date: April 2, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N588NK
- Make and model: Airbus A321-231
- Aircraft serial: 2590
- Aircraft time: 23,476 hours, 10,013 cycles
- Engine: Iae V2533A5
- System (JASC): 2565 · Escape Slide
- Part: Cylinder
- Condition: Low Pressure
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE BOTTLE IN THE RED MARK.  R & R L2 DOOR SLIDE BOTTLE (7774MM) IAW AMM 25-62-49-000-001-A & 25-62-49-400-004-A.  NO OTHER DEFECTS R1I C.
